|progress of new HAART
Apr 22, 2008
Hi. I've been HIV+ for 15 months and started my first regimen of Reyataz + Norvir + Epzicom one month ago. At the time, my CD4 260 and v.l 24,000 CD4% 14%. So far so good as far as side effects (minor yellowing of the eyes and a slightly "altered" feeling) My doc wants me to have more bloodwork done in a couple of weeks to see how things are going. What sort of number changes can i expect to see in such a short amount of time?
| Response from Dr. Wohl
Your bilirubin will be up - accounting for the yellow eyes but if not too high should not be a concern.
Keep up with the medication and the numbers should continue to improve.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Anal Sex Worried I Have HIV
- Sore On Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Thrush After Fingering Stripper Sign Of HIV AIDS
- Tingling In Fingers After Touching Dried Blood Worried I Have HIV
- White Spots After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.